# SDR 98ZZZM139

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 7 INTERIOR, LOWER ANGLE SHOWS LEVEL 2 CORROSION NEAR WS 586.  REMOVED AND REPLACED DOUBLER AT AFFECTED AREA AS PER SRM 51-14-4.  (M)
